Chen, Ping-Yan; Wang, Dingcheng
In the paper we extend and generalize some results of complete moment convergence results (or the refinement of complete convergence) obtained by Chow [On the rate of moment complete convergence of sample sums and extremes. Bull. Inst. Math. Academia Sinica, 16, 177-201 (1988)] and Li & Spǎtaru [Refinement of convergence rates for tail probabilities. J. Theor. Probab., 18, 933-947 (2005)] to sequences of identically distributed φ-mixing random variables.
Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.